Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI Withdrawal-Does tapering help?

Posted by annamarie on October 17, 2001, at 21:44:12

In reply to Re: SSRI Withdrawal-Does tapering help? Daveman, posted by Cam W. on October 14, 2001, at 0:48:27

Hi, I'm in the process of tapering off myself right now. I'm coming from 150 mg of Effexor and I went down to 75 mg. I had a horrible time for 3 days and I added the 37.5 mg for a total of 112.5 mg. This really helped and I plan on staying her for a week or two before I head down to 75 mg and then to 37.5 mg and then off.

If I didn't taper I believe the pain, nausea and feeling that I wanted to be out of my skin would be too overwhelming.

My attitude is great and I feel no depression sneaking into the picture. Good luck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:annamarie thread:5582
URL: http://www.dr-bob.org/babble/20011015/msgs/81545.html